# SDR SWAA2022031002646

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TEE SUPPORT STA 794 RBL14.5-19 UPPER FLANGE HAS INTERGRANULAR CORROSION / REMOVED AND REPLACED DAMAGED TEE ANGLE FLOOR SUPPORT AT STR 794 RBL 14.5 PN 146A9401-42 A-TAG # A70819; I/A/W SRM 51-40-02-0G-0 PAR 7 AND AIPC 53-42-11-30 P/N 146A9401-42.
